# SDR 00FDEA00179

- Difficulty date: March 27, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: 651838079
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01, 2) CORROSION ON STRINGER 8 LT AT BS 783 TO 825.  *S/D*  ALODINED, PAINTED AND REPAIR PARTS PER IAW FEDEX 51-20-151, 51-30-2 & 53-10-3.
